BibTeX record journals/sac/PainePTW20

download as .bib file

@article{DBLP:journals/sac/PainePTW20,
  author       = {P. J. Paine and
                  S. P. Preston and
                  Michail Tsagris and
                  Andrew T. A. Wood},
  title        = {Spherical regression models with general covariates and anisotropic
                  errors},
  journal      = {Stat. Comput.},
  volume       = {30},
  number       = {1},
  pages        = {153--165},
  year         = {2020},
  url          = {https://doi.org/10.1007/s11222-019-09872-2},
  doi          = {10.1007/S11222-019-09872-2},
  timestamp    = {Wed, 25 Mar 2020 09:32:03 +0100},
  biburl       = {https://dblp.org/rec/journals/sac/PainePTW20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics